Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 478172, 9 pages
http://dx.doi.org/10.1155/2014/478172
Research Article

Iterative Computation for Solving the Variational Inequality and the Generalized Equilibrium Problem

1School of Science, Tianjin Polytechnic University, Tianjin 300387, China
2College of Management and Economics, Tianjin University, Tianjin 300072, China
3Department of Mathematics and the RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
4Department of Mathematics, Dong-A University, Pusan 614-714, Republic of Korea

Received 22 March 2014; Revised 7 May 2014; Accepted 13 May 2014; Published 27 May 2014

Academic Editor: Giuseppe Marino

Copyright © 2014 Xiujuan Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiujuan Pan, Shin Min Kang, and Young Chel Kwun, “Iterative Computation for Solving the Variational Inequality and the Generalized Equilibrium Problem,” Journal of Applied Mathematics, vol. 2014, Article ID 478172, 9 pages, 2014. doi:10.1155/2014/478172